# SDR SWIA201332770

- Difficulty date: February 6, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 26,368 hours, 22,209 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Contaminated
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SERVICE DOOR HANDLE HARD TO OPEN FROM OUTSIDE.  (FLT 5345)  CLEANED EXCESSIVE GREASE FROM SERVICE DOOR OUTER HANDLE.
